MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) 2525T MICRONY II, SR+, PKGD/STER; PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE

ABBOTT MEDICAL (CRM-SYLMAR) 2525T MICRONY II, SR+, PKGD/STER; PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE
Model Number 2525T
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient presented with an incorrect diagnostic issue noted on the patient's pacemaker.Re-examination noted nominal values on the device.No additional intervention was performed.The patient was stable throughout.
 
Event or Problem Description
New information received notes that the health professional believed the issue was due to an incorrect measurement on the device.

Brand Name
2525T MICRONY II, SR+, PKGD/STER
Common Device Name
PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24708801
Report Number2017865-2026-06328
Device Sequence Number18758759
Product Code LWO
UDI-Device Identifier05414734006224
UDI-Public(01)05414734006224(10)P000178085(17)250831
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P970013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number2525T
Device Lot NumberP000178085
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown